Bashar Abusaksaka, A and Partington, JR (2014) BIBO stability of some classes of delay systems and fractional systems. Systems and Control Letters, 64 (1). 43 - 46 (4). ISSN 0167-6911
Abstract
A new test is presented for the BIBO stability of delay systems of neutral type with a single delay, specified in terms of their transfer functions, enabling us to decide on some cases that were previously open. Next, a class of fractional systems is considered, and a method is given for determining the stability intervals for such systems.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | NOTICE: this is the author’s version of a work that was accepted for publication in Systems and Control Letters. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Systems and Control Letters, 64 (1), 2014, 10.1016/j.sysconle.2013.11.009 |
Keywords: | Delay system; Fractional system; BIBO stability; H∞ stability; Asymptotic stability |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 05 Feb 2014 12:14 |
Last Modified: | 06 Nov 2017 02:28 |
Published Version: | http://dx.doi.org/10.1016/j.sysconle.2013.11.009 |
Status: | Published |
Publisher: | Elsevier |
Identification Number: | 10.1016/j.sysconle.2013.11.009 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:77610 |